Wednesday, August 04, 2010

Rapid Cylcling Bipolar


Being a rapid cycling bipolar can be exhausting! That is what has been happening the past few days. My doctor is raising my dose of Valproate Acid to off set the raised dose of the antidepressant. I feel like a walking pharmacy! I know she is just trying to control the mania. I got bad news that she will be leaving her office practice at the end of the month. She got a promotion to be the head of the in patient eating disorder program. I'm happy for her, but not looking forward to finding a new doctor. I will see her one more time before she leaves. She ordered some labs on me to have done before my next visit with her. She wanted to know if I wanted I to see the doctor that does the ECT. I said no way because he would want to do it all the time. I just think it has too many side effects for the good it does. Besides the effects only last a short time and it is just not worth it. It's still over a 100 degrees which is miserable. When it's that hot all you can do is stay in the house. I'll try to think cool thoughts the rest of the day.

6 comments:

Prayer Girl said...

Your plate is certainly full to overflowing. BUT - I know no amount of trouble is too big for God. I call on Him on your behalf.

PG

NOS said...

I'm sorry you have to find a new doctor-- that can be hard. But maybe it will be a good thing! Maybe you'll find someone who really understands you and treats you well! I'm crossing my fingers for you.

And I completely agree about the ECT stuff. If I had known that doing it once would open the floodgates to having it recommended all of the time I never would have done it. Also, if I knew the results were so temporary I never would have done it. Well, actually, I never would have done it if I wasn't forced to (which I was).

Stay cool!

Wishing you well,
NOS

Denise said...

Praying for God to lead you to a new doctor.

Tracy said...

Hi Wanda. I am sorry you are having such a hard time. Hopefully the new med will work, and you will find a new doctor. It is hot all over the country, and i can totally relate with you regarding not wanting to leave the house! Hugs my blogger friend. Know you are in my thoughts.

Blooming Psycho said...

I rapid cycle as well--it is such a roller coaster, and not a fun one! It's been hot around here too--haven't been able to accomplish a thing with my moving/renovating, and all I've wanted to do is sleep!

Anonymous said...

make sure that any meds don't ruin the beauty of what you already draw out... it is a shame to change the beauty each of us has.

-turtle wisdom-